Jump to content

Photo

Lip Blistering And Anxiety

accutane blisters

4 replies to this topic

#1 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 22 June 2013 - 05:14 PM

Hello!

 

Looking for some advice. I'm on Accutane altering between 80 and 40mg/day.  Yesterday I noticed my lips were numb, swollen, and sore. I thought it was an allergic reaction to my different flavoured Nivea lipbalm. I took some benedryl and went to sleep. Today my lips are blistered and dry and sore and irritated. I'm also very fatigued, and have been for a few weeks now.

My diet is good, I have been drinking plenty of water and getting enough exercise. Is this normal? Does this warrant calling my derm? I also am very anxious. I keep thinking Im going to get Stevens Johnson's disease or something. I'm paranoid now.

 

Anyone else get blistered lips or have any advice?


Thanks



#2 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 22 June 2013 - 08:38 PM

bump



Now I think I have some other random skin thing. I'm way over paranoid. :(



#3 Tim714

Tim714

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Likes: 42
About Me
  • Gender:Male
  • Location:NY
  • Joined: 21-May 13

Achievements

     

Posted 23 June 2013 - 10:34 PM

I've heard of fatigue and lip irritation being common side effects of accutane so I wouldn't worry too much about it. Swollen lips sounds more like an allergic reaction though. Definitely let your doctor know about what's going on. Hopefully it works itself out but I found that bag balm really helps for your lips.

#4 meowza

meowza

    Junior Member

  • Members
  • Posts & Likes
    Posts: 73
    Likes: 18
About Me
  • Gender:Female
  • Joined: 01-May 13

Posted 24 June 2013 - 10:14 PM

I've heard of fatigue and lip irritation being common side effects of accutane so I wouldn't worry too much about it. Swollen lips sounds more like an allergic reaction though. Definitely let your doctor know about what's going on. Hopefully it works itself out but I found that bag balm really helps for your lips.

 

 

Thanks for the reassurance Tim714! I appreciate it. My derm appointment is next week and I made a list of the stuff I am concerned about. I had anxiety before Accutane (manageable without medication) and I think its just acting up. Now that you mentioned the allergic reaction, I did use a new Nivea lip balm about 20 minutes before I noticed the numbness and blisters. I think it may be it, they have since gone down and are almost back to normal after I did the benedryl and bag balm thing for 2 days!

 

Thanks for the reply, I appreciate it!



#5 Tim714

Tim714

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Likes: 42
About Me
  • Gender:Male
  • Location:NY
  • Joined: 21-May 13

Achievements

     

Posted 25 June 2013 - 09:39 AM

I'm glad to hear it's improving and making a list is a good idea, I always leave the Dr forgetting to ask her something. I'm happy I could help.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users